# SDR UPS08153309

- Difficulty date: September 10, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Dented
- Location: Nr 4 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, NR 4 MOVEABLE FLAP FAIRING DENTED OUT OF LIMTS.  DETERMINED DAMAGE TO BE THREE DENTS.  DENTS MEASURE AS FOLLOWS:  DENT FWD IS 1.3" X 1.0, CENTER DENT IS 2.2" X 1.6" & AFT DENT IS .6" X 1.4".  INSPECTED AND TAPED DENTS PER EO A300-5720-30525-A.  TRANSFERRED TO DMI LOG D384264.  PERMANENT REPAIR WITHIN 30 DAYS.
